# SDR SWAA2025062078296

- Difficulty date: June 4, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 57,587 hours, 34,397 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ON LOWER AREA OF STIFFENER 2 INSPAR RIB 6, STAB STA 120.30.   REPAIRED AT LOWER AREA OF STIFFENER 2 INSPAR RIB 6 STAB STA 120.30 PER SRM 55-10-09-2R-4 REP 4.
